MathSciNet Relay Station
MathSciNet bibliographic data
MR2132122 (2006c:65132) 65T60 (35F30 65G40 65M70)
Mei, Shu Li; Lu, Qi Shao; Zhang, Sen Wen; Jin, Li Adaptive interval wavelet precise integration method for partial differential equations. Appl. Math. Mech. (English Ed.) 26 (2005), no. 3, 364–371; translated from Appl. Math. Mech. 26 (2005), no. 3, 333--340(Chinese)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement